# SDR DHL98807002

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26014112
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MAIN BLOWN ON TAXI IN.  REMOVED AND REPLACED MAIN WHEEL ASSY.
